# SDR ARWA20040601

- Difficulty date: June 9, 2004
- Submitted: June 24, 2004
- Operation: Air carrier
- Aircraft: N906R
- Make and model: Doug DC-8-63F
- Aircraft serial: 46087
- Aircraft time: 77,323 hours, 25,477 cycles
- Engine: Pwa JT3D3
- System (JASC): 2612 · Fire Detection
- Part: Amplifier
- Part number: 390D
- Part serial: 376
- Condition: Malfunctioned
- Location: Nr 2 Fire Loop
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D, E

## Discrepancy

DURING TAXI, NR 2 ENGINE FIRE WARNING INTERMITENTLY ILLUMINATED FIRE WARNING TEST INOPERATIVE, SHUT DOWN ENGINE; RETURNED TO RAMP.  NO FIRE NOTED.  CHECK FIRE WARNING SYSTEM AT RUNUP CONDITION.  CHECK WIRING FOR CONDITION, ELEMENTS FOR CONDITION AT NR  2 ENGINE FIRE WARNING SYSTEM IAW MM 26-10-1.  REMOVED AND REPLACED NR 2 FIRE DETECTOR AMPLIFIER IAW MM 26-10-2;  FOUND SYSTEM NORMAL.  CHECKED NR 2 ENGINE AT BLAST FENCE FOR FIRE WARNING SYSTEM IAW MM 71-0 AND MM 26-10-0, FOUND NORMAL.
